Alert archive / Florida / Small Craft Advisories in 2016
Small Craft Advisory 17, NWS Melbourne, FL
NWS Melbourne, FL issued this small craft advisory at Feb 24, 2016, 5:55 PM EST. It took effect at Feb 25, 2016, 10:00 AM EST. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Feb 24, 2016, 5:55 PM EST (22:55 UTC)
- In effect from
- Feb 25, 2016, 10:00 AM EST
- Expired
- Feb 26, 2016, 10:00 AM EST
- In force
- 24 hr
- Issued by
- NWS Melbourne, FL
The text
As transmitted.
330 WHUS72 KMLB 242255 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 555 PM EST WED FEB 24 2016 AMZ570-572-260900- /O.CON.KMLB.GL.W.0005.000000T0000Z-160225T1500Z/ /O.NEW.KMLB.SC.Y.0017.160225T1500Z-160226T0900Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- 555 PM EST WED FEB 24 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST THURSDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THURSDAY TO 4 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM THURSDAY TO 4 AM EST FRIDAY. * WINDS...SOUTHWEST TO WEST WINDS AROUND 25 KNOTS WITH FREQUENT GUSTS TO GALE FORCE TONIGHT THROUGH THURSDAY MORNING. WINDS THEN DECREASE SLIGHTLY OUT OF THE WEST TO NORTHWEST AROUND 20 KNOTS. * WAVES/SEAS...SEAS UP TO 7 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ550-552-555-575-260900- /O.CON.KMLB.SC.Y.0016.000000T0000Z-160226T0900Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 555 PM EST WED FEB 24 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY... * WINDS...WESTERLY WINDS AROUND 20 KNOTS TONIGHT THROUGH THURSDAY NIGHT. * WAVES/SEAS...5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
6 follow-up statements
908 WHUS72 KMLB 250909 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 409 AM EST THU FEB 25 2016 AMZ570-572-251500- /O.CON.KMLB.GL.W.0005.000000T0000Z-160225T1500Z/ /O.EXT.KMLB.SC.Y.0017.160225T1500Z-160226T1500Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- 409 AM EST THU FEB 25 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO 10 AM EST FRIDAY... * WINDS...WEST WINDS AROUND 25 KNOTS WITH FREQUENT GUSTS TO GALE FORCE EARLY THIS MORNING. WINDS THEN DECREASE SLIGHTLY OUT OF THE WEST TO NORTHWEST AROUND 20 KNOTS. * WAVES/SEAS...SEAS 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ550-552-555-251500- /O.EXT.KMLB.SC.Y.0016.000000T0000Z-160225T2100Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM- 409 AM EST THU FEB 25 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WINDS...WEST WINDS AROUND 20 KNOTS AND GUSTY. * WAVES/SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ575-251500- /O.EXT.KMLB.SC.Y.0016.000000T0000Z-160226T1500Z/ SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 409 AM EST THU FEB 25 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST FRIDAY... * WINDS...WEST WINDS AROUND 20 KNOTS. * WAVES/SEAS...6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
997 WHUS72 KMLB 251504 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 1004 AM EST THU FEB 25 2016 AMZ570-572-252100- /O.EXP.KMLB.GL.W.0005.000000T0000Z-160225T1500Z/ /O.CON.KMLB.SC.Y.0017.000000T0000Z-160226T1500Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- 1004 AM EST THU FEB 25 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST FRIDAY... ...GALE WARNING HAS EXPIRED... * WINDS...WEST TO NORTHWEST AROUND 20 KNOTS. * WAVES/SEAS...SEAS 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ550-552-555-252100- /O.CON.KMLB.SC.Y.0016.000000T0000Z-160225T2100Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM- 1004 AM EST THU FEB 25 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WINDS...WEST WINDS AROUND 20 KNOTS AND GUSTY. * WAVES/SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ575-252100- /O.CON.KMLB.SC.Y.0016.000000T0000Z-160226T1500Z/ SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 1004 AM EST THU FEB 25 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST FRIDAY... * WINDS...WEST WINDS AROUND 20 KNOTS. * WAVES/SEAS...6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
453 WHUS72 KMLB 251755 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 1255 PM EST THU FEB 25 2016 AMZ550-552-555-260300- /O.EXT.KMLB.SC.Y.0016.000000T0000Z-160226T0300Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM- 1255 PM EST THU FEB 25 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS...WEST WINDS AROUND 20 KNOTS AND GUSTY. * WAVES/SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ575-261500- /O.CON.KMLB.SC.Y.0016.000000T0000Z-160226T1500Z/ SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 1255 PM EST THU FEB 25 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST FRIDAY... * WINDS...WEST WINDS AROUND 20 KNOTS AND GUSTY. * WAVES/SEAS...6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ570-572-261500- /O.CON.KMLB.SC.Y.0017.000000T0000Z-160226T1500Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- 1255 PM EST THU FEB 25 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST FRIDAY... * WINDS...WEST TO NORTHWEST AROUND 20 KNOTS AND GUSTY. * WAVES/SEAS...SEAS 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 67
972 WHUS72 KMLB 260306 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 1006 PM EST THU FEB 25 2016 AMZ550-552-555-260415- /O.EXP.KMLB.SC.Y.0016.000000T0000Z-160226T0300Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM- 1006 PM EST THU FEB 25 2016 ...SMALL CRAFT ADVISORY HAS EXPIRED... WEST TO NORTHWEST WINDS OF 20 KNOTS WILL SUBSIDE TO 10 TO 15 KNOTS LATE TONIGHT. OPERATORS OF SMALL CRAFT VENTURING OFFSHORE SHOULD CONTINUE TO EXERCISE CAUTION. $$ AMZ575-261500- /O.CON.KMLB.SC.Y.0016.000000T0000Z-160226T1500Z/ SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 1006 PM EST THU FEB 25 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM FRIDAY... * WINDS...WEST TO NORTHWEST AROUND 20 KNOTS AND GUSTY. * WAVES/SEAS...6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ570-572-261500- /O.CON.KMLB.SC.Y.0017.000000T0000Z-160226T1500Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- 1006 PM EST THU FEB 25 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM FRIDAY... * WINDS...WEST TO NORTHWEST AROUND 20 KNOTS AND GUSTY. * WAVES/SEAS...SEAS 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
052 WHUS72 KMLB 260851 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 351 AM EST FRI FEB 26 2016 AMZ575-261500- /O.CON.KMLB.SC.Y.0016.000000T0000Z-160226T1500Z/ SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 351 AM EST FRI FEB 26 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * WINDS...NORTHWEST AROUND 20 KNOTS. * WAVES/SEAS...5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ570-572-261500- /O.CON.KMLB.SC.Y.0017.000000T0000Z-160226T1500Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- 351 AM EST FRI FEB 26 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * WINDS...NORTHWEST AROUND 20 KNOTS. * WAVES/SEAS...SEAS 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
571 WHUS72 KMLB 261500 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 1000 AM EST FRI FEB 26 2016 AMZ575-261600- /O.EXP.KMLB.SC.Y.0016.000000T0000Z-160226T1500Z/ SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 1000 AM EST FRI FEB 26 2016 ...SMALL CRAFT ADVISORY HAS EXPIRED... $$ AMZ570-572-261600- /O.EXP.KMLB.SC.Y.0017.000000T0000Z-160226T1500Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- 1000 AM EST FRI FEB 26 2016 ...SMALL CRAFT ADVISORY HAS EXPIRED... $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Feb 24, 3:57 PM EST, 1 hour 58 minutes earlier.
Area forecast discussion, Feb 24, 3:57 PM EST, 1 hour 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
357 PM EST WED FEB 24 2016
.DISCUSSION...
...POTENTIAL FOR STRONG TO SEVERE STORMS WIND DOWN NORTH TO SOUTH
THROUGH MID EVENING...
...TURNING DRY AND MUCH COOLER THURSDAY...REMAINING WINDY...
CURRENT-THIS EVENING...A LINE OF SHOWERS AND STORMS WILL MOVE EAST
ACROSS OSCEOLA...ORANGE...SEMINOLE AND VOLUSIA COUNTIES AND EXIT
INTO THE ATLANTIC THROUGH THE REST OF THE AFTERNOON AND EARLY
EVENING. A LARGE SWATH OF SHOWERS AND STORMS WERE MOVING ACROSS EAST
CENTRAL FLORIDA FROM SOUTH OSCEOLA COUNTY TO OKEECHOBEE COUNTY EAST
TO THE SOUTHERN BREVARD TO MARTIN COUNTY AND INTO THE COASTAL WATERS
THROUGH MID EVENING. BOTH THE HRRR AND LOCAL WRF MODELS WERE
INDICATING STORMS AND SHOWERS CLEARING SOUTHERN COUNTIES AROUND 10
PM THIS EVENING. STRONG SOUTH TO SOUTHWEST WINDS AHEAD OF THE STORMS
SHIFT TO THE WEST OVERNIGHT NORTH TO SOUTH AS THE LINE OF STORMS
CLEARS OUR SOUTHERN COUNTIES. WATER VAPOR SATELLITE LOOP SHOWING A
DRIER AIR MASS MOVING TOWARD CENTRAL FLORIDA BEHIND THE FRONT.
SLIGHT CHANCE/20 POP OF PRIMARILY SHOWERS SEBASTIAN/INDIAN RIVER
COUNTY SOUTH DURING THE EVENING WIND DOWN/EXIT MARTIN COUNTY AROUND
MIDNIGHT. WINDS REMAIN OUT OF THE WEST AT 10 TO 15 MPH MOST OF THE
OVERNIGHT. LOWS UPPER 40S NORTH TO LOW/MID 50S SOUTHERN AREAS.
THU...THE FRONT WAS LOCATED WELL SOUTH OF CENTRAL FLORIDA...BAHAMA
ISLANDS AND WESTERN CUBA. HIGH PRESSURE AT THE SURFACE BUILDS FROM
THE HIGH PLAINS DOWN TO TEXAS THEN EAST ACROSS THE GULF COAST AND
NORTHERN GULF OF MEXICO. DEEPENING UPPER LEVEL LOW OVER THE EASTERN
GREAT LAKES LIFTS NORTHEAST. BROAD TROUGHING ASSOCIATED WITH THE LOW
REACHES ALL THE WAY INTO THE SOUTHWESTERN GULF OF MEXICO PUSHES THE
SURFACE OVER FLORIDA. WEST TO NORTHWEST WINDS 10 TO 15 MPH DIMINISH
TO 5 TO 10 MPH AT NIGHT. HIGHS MID 60S...LOWS LOW AND MID 40S EXCEPT
UPPER 30S EASTERN OSCEOLA...OKEECHOBEE AND WEST OF INTERSTATE 95
INDIAN RIVER AND SAINT LUCIE COUNTIES.
FRI-SUN...HIGH PRESSURE OVER THE NORTHWEST GULF/TX/LA SHIFTS EAST TO
NORTH/CENTRAL FLORIDA SUN. NORTHWEST WINDS FRI SHIFT TO NORTH 10 MPH
SAT THEN NORTHEAST TO EAST 5 TO 10 MPH SUN. RAIN CHANCES AROUND 10
PERCENT OR LESS. HIGHS MID/UPPER 60S FRI AND SAT THEN LOW 70S SUN.
LOWS MID/UPPER 30S SAT MORNING...LOW 40S TO UPPER 40S NORTH TO SOUTH
SUN MORNING AND UPPER 40S/LOW 50S MON MORNING.
MON-WED...HIGH PRESSURE OVER FLORIDA MON SLOW SHIFTS NORTH THROUGH
WED. GENERALLY LIGHT WINDS. HIGHS IN THE LOW/MID 70S. LOWS MID/UPPER
50S.
&&
.AVIATION...
TEMPO MVFR/IFR IN/VC TSTMS/SHWRS MCO-TIX NORTH AND MLB
LAKE KISSIMMEE SOUTH THROUGH 02Z. TEMPO MVFR CEILINGS TIL 16Z.
STORMS/SHOWERS END NORTH TO SOUTH DURING THE EVENING.
&&
.MARINE...
THIS EVENING-TONIGHT-FRI...STRONG GUSTY SOUTHWEST TO WEST WINDS
AHEAD OF AND JUST BEHIND THE FRONT THAT CLEARS SOUTHERN WATERS AFTER
MIDNIGHT. GALE WARNING OFFSHORE ENDS THU MORNING THEN SMALL CRAFT
ADVISORY THU LATE OVERNIGHT THU/EARLY FRI MORNING. SMALL CRAFT
EXERCISE CAUTION EARLY FRI MORNING TO OVERNIGHT FRI/SAT MORNING.
SAT-MON...MODERATE NORTH WINDS BECOME LIGHT EAST SUN AND MON.
AREA. SEAS CONTINUE TO SUBSIDE TO 2-4 FT FRI OVERNIGHT...REMAINING
NEAR THESE VALUES THRU THE WEEKEND.
&&
.FIRE WEATHER...
PREVIOUS FIRE DISCUSSION
THU-FRI...VERY DRY POST FRONTAL AIRMASS
WILL ALLOW AFTN MIN RH VALUES TO FALL INTO THE U20S-30S AREAWIDE.
GUSTY W/WNW 20 FT WINDS ON THU DECREASING INTO FRI. DISPERSION
SHOULD BE VG- EX.
SAT-SUN...CONTINUED DRY AIRMASS IN PLACE WITH MIN RH VALUES IN THE
30S AGAIN FOR SAT...THEN M-U30S WELL INTO THE INTERIOR ON SUN AND M-
U40S ALONG THE COAST AS WINDS FINALLY VEER TO NE/E BRINGING A LITTLE
MOISTURE BACK INTO THE AREA. WINDS WILL BE LIGHTER AS HIGH PRESSURE
SETTLES INTO THE AREA WITH A WEAKER PRESSURE GRADIENT.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 48 65 42 62 / 0 10 10 10
MCO 50 66 42 67 / 0 0 10 10
MLB 52 66 43 66 / 10 0 10 10
VRB 54 67 40 67 / 20 0 10 10
LEE 48 65 44 65 / 0 0 10 10
SFB 48 66 43 65 / 0 10 10 10
ORL 50 66 46 66 / 0 0 10 10
FPR 54 68 41 67 / 20 10 10 10
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...WIND ADVISORY UNTIL 6 PM EST THIS EVENING FOR COASTAL VOLUSIA
COUNTY-INDIAN RIVER-INLAND VOLUSIA COUNTY-MARTIN-NORTHERN
BREVARD COUNTY-NORTHERN LAKE COUNTY-OKEECHOBEE-ORANGE-
OSCEOLA-SEMINOLE-SOUTHERN BREVARD COUNTY-SOUTHERN LAKE
COUNTY-ST. LUCIE.
AM...SMALL CRAFT ADVISORY UNTIL 4 AM EST FRIDAY FOR FLAGLER BEACH TO
VOLUSIA-BREVARD COUNTY LINE 0-20 NM-SEBASTIAN INLET TO
JUPITER INLET 0-20 NM-SEBASTIAN INLET TO JUPITER INLET 20-
60 NM-VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20
NM.
GALE WARNING UNTIL 10 AM EST THURSDAY FOR FLAGLER BEACH TO
VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA-BREVARD COUNTY
LINE TO SEBASTIAN INLET 20-60 NM.
&&
IMPACT WX...LASCODY/ULRICH
FORECASTS...WIMMERHazardous weather outlook, Feb 24, 5:17 AM EST, 12 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 517 AM EST WED FEB 24 2016 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-242300- FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA- BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM-INLAND VOLUSIA COUNTY- NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN- COASTAL VOLUSIA COUNTY-SOUTHERN LAKE COUNTY- NORTHERN BREVARD COUNTY- 517 AM EST WED FEB 24 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .THUNDERSTORM IMPACT... A BAND OF LIGHTNING STORMS OVER THE EASTERN GULF OF MEXICO EARLY THIS MORNING WILL MOVE RAPIDLY EASTWARD ACROSS CENTRAL FLORIDA DURING THE DAY. STRONG WIND FIELDS AND SUFFICIENT LOW LEVEL SHEAR WILL PRODUCE A RISK OF STRONG TO SEVERE STORMS CAPABLE OF PRODUCING DAMAGING WINDS NEAR 60 MPH...ISOLATED TORNADOES AND FREQUENT LIGHTNING STRIKES. THE GREATEST THREAT WILL BE FROM OSCEOLA AND BREVARD COUNTIES NORTHWARD FROM MID MORNING INTO EARLY AFTERNOON...THOUGH AN ISOLATED DAMAGING WIND THREAT WILL EXIST ACROSS OKEECHOBEE AND THE TREASURE COAST AS WELL THIS AFTERNOON. THE LATEST TIMING BRINGS THE MOST CONCENTRATED PRECIPITATION INTO LAKE COUNTY AS EARLY AS 9 AM...BETWEEN 10 AM AND NOON ALONG THE I 4 CORRIDOR...ADVANCING INTO BREVARD AND RURAL OSCEOLA COUNTIES BETWEEN 11 AM AND 1 PM...THEN ACROSS OKEECHOBEE AND THE TREASURE COAST COUNTIES BETWEEN 2 AND 5 PM. .HIGH WIND IMPACT... A WIND ADVISORY IS IN EFFECT FOR SOUTH TO SOUTHWEST WINDS 20 TO 25 MPH GUSTING UP TO 40 MPH FROM 9 AM TO 6 PM. WINDS WILL TURN WEST AT THE SAME SPEEDS BEHIND THE FRONT LATE THIS AFTERNOON FROM ORLANDO NORTHWARD. .RIP CURRENT IMPACT... A LONG PERIOD EAST SWELL WILL PRODUCE A MODERATE THREAT FOR RIP CURRENTS AT THE BEACHES OF EAST CENTRAL FLORIDA AGAIN TODAY. ALWAYS SWIM WITHIN SIGHT OF A LIFEGUARD. .MARINE THUNDERSTORM GUST IMPACT... NUMEROUS SHOWERS AND SCATTERED LIGHTNING STORMS WILL PUSH OFFSHORE NORTH OF THE CAPE LATE THIS MORNING AND DURING THE EARLY TO MID AFTERNOON SOUTH OF THE CAPE. STORMS WILL BE CAPABLE OF PRODUCING STRONG WIND GUSTS OF 40 TO 50 KNOTS AND FREQUENT LIGHTNING STRIKES. STORM MOTION WILL BE TOWARD THE NORTHEAST AT 40 TO 50 MPH. .WIND AND SEA IMPACT... CONDITIONS WILL CONTINUE TO DETERIORATE OVER THE ATLANTIC AND INTRACOASTAL WATERS AS SOUTH TO SOUTHWEST WINDS INCREASE 20 TO 25 KNOTS WITH GUSTS TO GALE FORCE ESPECIALLY OFFSHORE. SEAS INITIALLY WILL BE 3 TO 5 FEET NEARSHORE AND 5 TO 7 FEET OFFSHORE BUT WILL BUILD 4 TO 6 FEET NEARSHORE AND 7 TO 9 FEET OFFSHORE THIS AFTERNOON AND TONIGHT. A GALE WARNING WILL BE IN EFFECT FOR THE OFFSHORE WATERS OF VOLUSIA AND BREVARD COUNTIES WITH A SMALL CRAFT ADVISORY ELSEWHERE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. BOATING CONDITIONS ON THE ATLANTIC AND INTRACOASTAL WATERS WILL REMAIN HAZARDOUS THROUGH FRIDAY THEN GRADUAL IMPROVEMENT IS EXPECTED THIS WEEKEND BUT CONDITIONS WILL REMAIN POOR IN THE GULF STREAM. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. KELLY
In the hours before
Special weather statement, Feb 24, 2:35 PM EST, 3 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
235 PM EST WED FEB 24 2016
FLZ054-241945-
INDIAN RIVER FL-
235 PM EST WED FEB 24 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN INDIAN RIVER COUNTY
UNTIL 245 PM EST...
AT 234 PM EST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER SEBASTIAN...MOVING NORTHEAST AT 40 MPH.
WINDS OF 40 TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SEBASTIAN...FELLSMERE...INDIAN RIVER SHORES...ROSELAND AND SEBASTIAN
HIGHLANDS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND STRONG WIND
GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE
LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL REDUCE
VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING AND POOR
DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 2774 8041 2773 8041 2768 8052 2782 8059
2782 8051 2785 8049 2784 8047 2781 8047
2781 8046 2780 8046 2781 8044 2782 8044
2782 8043 2785 8046 2786 8045 2774 8038
TIME...MOT...LOC 1934Z 236DEG 39KT 2778 8047
CRISTALDILocal storm report, Feb 24, 3:06 PM EST, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
306 PM EST WED FEB 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0247 PM TSTM WND GST STUART 27.19N 80.24W
02/24/2016 M40.00 MPH MARTIN FL AWOS
0302 PM TSTM WND GST DAYTONA BEACH AIRPORT 29.17N 81.07W
02/24/2016 M39.00 MPH VOLUSIA FL ASOS
&&
PGSpecial weather statement, Feb 24, 3:35 PM EST, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
335 PM EST WED FEB 24 2016
FLZ064-242130-
MARTIN FL-
335 PM EST WED FEB 24 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MARTIN COUNTY UNTIL
430 PM EST...
AT 331 PM EST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES SOUTH OF INDIANTOWN...MOVING NORTHEAST AT 30 MPH.
WINDS IN EXCESS OF 45 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
TEQUESTA...JUPITER ISLAND...PORT SALERNO...HOBE SOUND AND JONATHAN
DICKINSON STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND STRONG WIND
GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE
LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL REDUCE
VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING AND POOR
DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 2716 8019 2716 8017 2718 8017 2719 8016
2716 8016 2713 8014 2713 8015 2712 8015
2712 8014 2706 8011 2697 8008 2699 8009
2697 8009 2697 8014 2696 8015 2696 8043
TIME...MOT...LOC 2031Z 226DEG 27KT 2688 8041
CRISTALDISpecial weather statement, Feb 24, 3:42 PM EST, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
342 PM EST WED FEB 24 2016
FLZ058-059-064-242215-
MARTIN FL-OKEECHOBEE FL-ST. LUCIE FL-
342 PM EST WED FEB 24 2016
...SIGNIFICANT WEATHER ADVISORY FOR ST. LUCIE...MARTIN AND SOUTHERN
OKEECHOBEE COUNTIES UNTIL 515 PM EST...
AT 341 PM EST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTH OF BASINGER
TO NEAR BRIGHTON SEMINOLE RESERVATION TO 7 MILES SOUTHWEST OF
VENUS...AND MOVING EAST AT 40 MPH.
WIND GUSTS OF 40 TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
PORT SAINT LUCIE...WALTON...FORT PIERCE...STUART AND TREASURE ISLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND STRONG WIND
GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE
LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.
HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...WHICH WILL
REDUCE VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING AND
POOR DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
IF ON OR NEAR THE NORTH SHORE OF LAKE OKEECHOBEE...GET OUT OF THE
WATER AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN
STRIKE OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO
SAFE SHELTER NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
&&
LAT...LON 2716 8071 2721 8081 2714 8087 2723 8099
2736 8103 2739 8110 2756 8032 2747 8029
2744 8032 2724 8019 2721 8020 2725 8032
2725 8033 2724 8032 2717 8026 2721 8022
2716 8019 2696 8043 2696 8061
TIME...MOT...LOC 2041Z 255DEG 35KT 2727 8103 2706 8115 2699 8143
CRISTALDILocal storm report, Feb 24, 3:51 PM EST, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
351 PM EST WED FEB 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM TSTM WND GST SPRUCE CREEK 29.08N 81.05W
02/24/2016 M47 MPH VOLUSIA FL MESONET
&&
PGSpecial weather statement, Feb 24, 5:16 PM EST, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
516 PM EST WED FEB 24 2016
FLZ059-064-242315-
MARTIN FL-ST. LUCIE FL-
516 PM EST WED FEB 24 2016
...SIGNIFICANT WEATHER ADVISORY FOR MARTIN AND EASTERN ST. LUCIE
COUNTIES UNTIL 615 PM EST...
AT 515 PM EST...DOPPLER RADAR WAS TRACKING A LINE OF FAST MOVING
SHOWERS AND STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM FORT
PIERCE NORTH TO NEAR PORT SAINT LUCIE TO NEAR J AND S FISH
CAMP...AND MOVING EAST-NORTHEAST AT 35 TO 40 MPH.
STRONG WIND GUSTS OF 40 TO 50 MPH AND FUNNEL CLOUDS WILL BE POSSIBLE
WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
PORT SAINT LUCIE...WALTON...FORT PIERCE...STUART AND INDIANTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND STRONG WIND
GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE
LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.
HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...WHICH WILL
REDUCE VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING AND
POOR DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 2715 8068 2734 8043 2751 8040 2751 8031
2721 8017 2732 8027 2719 8016 2718 8018
2718 8021 2725 8032 2724 8032 2717 8026
2720 8026 2715 8015 2697 8008 2696 8061
2697 8061
TIME...MOT...LOC 2215Z 256DEG 27KT 2746 8035 2727 8039 2706 8065
CRISTALDIThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 24, 2:35 AM EST | Wind Advisory | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 15 hr |
| Feb 24, 3:15 AM EST | Gale Warning | MLB | 31 hr | |
| Feb 24, 9:57 AM EST | Special Weather Statement | MLB | Orange | 63 min |
| Feb 24, 12:24 PM EST | Special Weather Statement | MLB | Indian River | 51 min |
| Feb 24, 12:29 PM EST | Special Marine Warning | MLB | 61 min | |
| Feb 24, 12:37 PM EST | Severe Thunderstorm Warning | MLB | Indian River, Saint Lucie | 23 min |
| Feb 24, 12:54 PM EST | Tornado Warning | MLB | Indian River | 14 min |
| Feb 24, 1:05 PM EST | Special Weather Statement | MLB | Lake, Orange, Seminole, Volusia | 55 min |
| Feb 24, 2:02 PM EST | Special Marine Warning | MLB | 118 min | |
| Feb 24, 2:35 PM EST | Special Weather Statement | MLB | Indian River | 10 min |
| Feb 24, 2:38 PM EST | Special Marine Warning | MLB | 52 min | |
| Feb 24, 3:35 PM EST | Special Weather Statement | MLB | Martin | 55 min |
| Feb 24, 3:42 PM EST | Special Weather Statement | MLB | Martin, Okeechobee, Saint Lucie | 93 min |
| Feb 24, 4:15 PM EST | Special Marine Warning | MLB | 60 min | |
| Feb 24, 5:16 PM EST | Special Weather Statement | MLB | Martin | 59 min |
Nearby
Small Craft Advisories in Florida, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.